MathSciNet Relay Station
MathSciNet bibliographic data
MR3022790 47J25 (47H09)
Eslamian, Mohammad Convergence theorems for nonspreading mappings and nonexpansive multivalued mappings and equilibrium problems. Optim. Lett. 7 (2013), no. 3, 547–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement